# SDR AWXA200600556

- Difficulty date: February 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 639 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED CRACKED STRINGER TIE CLIP, CRACKED .25 INCHES, AT BS 639 STR 2R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE CLIP AT BS 639 STR 2R IAW BOEING 737-300 SRM 51-40-02-0G.
